" ...oedema at 33.3 weeks. I had no headaches, no pain in my ribs, no blurred vision, no stiffness of ankle joints absolutely ...ceaser due to climbing liver enzymes, low platelets and increasing... "
Ask a question
Ask a question
Blurred vision is an Human eye symptom...Read on Wikipedia
96,433 conversations around the web about Blurred Vision to help you make a decision
Blurred Vision & Liver Enzymes
We found 93 discussions
" ...of questions (any headache, blurred vision, right upper gastric pain ...she ordered. I'm guessing liver enzymes; maybe platelets too? She ...bit. Last time my liver enzymes were always fin... "
" ...don't feel right. Then the blurry vision, edema, weight gain, etc. followed ...place (90/65-120/85), but not to hypertension yet. I just ...tomorrow to check my liver enzymes. So what wa... "
" ...slightly elevated LFTs... when they ...she had blurry vision (she didn't), and check... wait for it... Neurologic... Use your stethoscope... "
" ...reading, but I had been running hypotensive before). At ...blood labs showed my liver enzymes were elevated. I had no other symptoms (no swelling, headache, blurred vision, right upper quadrant ... "
" ...dehydration level. A diagnosis of preeclampsia is 300mg of ...that. Are you having headaches, blurry vision, upper right abdominal pains, ...to determine your liver enzymes and platelet... "
" ...reason, I can't even take acetaminophen (Tylenol). My liver enzymes also elevate very easily. Some ...of benzo use and withdrawal, like blurry vision, tight muscles, balance issues, dizziness,... "
" ...finishing the first bottle. My liver enzymes are far too high still, ...I also have other problems with them from the Votrient, which is blurred vision and pain. I am not... "
" ...or so I have been experiencing blurred vision and swelling....well, the blurred vision and the feeling ...and the blurred vision and feeling ...back normal, including my liver function test. ... "
" ...blood work to check for liver enzymes and platelet counts, monitoring your ...not go away with tylenol, visual disturbances such as blurry vision or sparkles/flashes in your eyes you need to get... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?